# SDR AU000821

- Difficulty date: September 11, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Torque Tube
- Part number: 12346501
- Condition: Corroded
- Location: Elevator Spar/Ri
- Component: Elevator Spar/Ri, 12340192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TORQUE TUBE CRACKED ON INBOARD END.  DISASSEMBLY FOUND SIGNIFICANT CORROSION BETWEEN THE TORQUE TUBE AND THE SPAR MOUNTING BRACKET.  (X)
